Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Taking morning after pill after unprotected sex. Negative pregnancy test. Taken microgynon and norethisterone. Suggestions?

Good evening doctor,I need help.i had unprotected sex with my boyfriend four days after my periods.i took the morning after pill.6days after I had a period which lasted for 5days.i have been testing and all my pregnancy tests come out negative.i decided to induce them by taking microgynon of which has given me painful period crumps.i switched to nerothisterone of which is the same.i took anatha pregnancy test and it was negative.anything else u can suggest I can feel my periods want to start but I don't kno if am stressed I dnt kno.plus help me
Asked On : Mon, 14 Oct 2013
Answers:  2 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
OBGYN 's  Response
Mar 2014
Hi,

Let me first reassure you that you must come out of this unnecessary stress.

The chances of a women conceiving on day 9 of a regular 28-30 day cycle are low. Also you have taken the morning after pill that has added as an additional safeguard. After that you have had a period that lasted for 5 days which is again reassuring. A pregnancy test does not come positive so early on so these will not help. You have taken a lot of progesterone preparations back to back. The one principle of the menstrual cycle is that a hormone estrogen needs to act first before progesterone can have its effects of inducing periods.
You are not giving enough time for the estrogen in your own system to act and hence it will be difficult to induce periods repeatedly using progesterone alone.

For a similar patient in my clinic, I would suggest that you wait for at least 25-28 days after your last period [induced or regular] and then take a pregnancy test preferably a blood test to rule out pregnancy.

In your case the chances of conceiving are very low in this cycle so I suggest that you stop worrying about the same.

Hope this was helpful. Thanks for using HCM.
Have a good day.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor